Logarithmic knot invariants arising from restricted quantum groups

Jun Murakami, Kiyokazu Nagatomo

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We construct knot invariants from the radical part of projective modules of the restricted quantum group {U}}̄q(sl2 at q = exp( π √{-1}/p), and we also show a relation between these invariants and the colored Alexander invariants. These projective modules are related to logarithmic conformal field theories.

Original languageEnglish
Pages (from-to)1203-1213
Number of pages11
JournalInternational Journal of Mathematics
Volume19
Issue number10
DOIs
Publication statusPublished - 2008 Nov 1

Keywords

  • Invariants of knots and links
  • Restricted quantum group

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Logarithmic knot invariants arising from restricted quantum groups'. Together they form a unique fingerprint.

  • Cite this